MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional: hrs and hwc.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent removal of the variable angle -locking compression plate (lcp) curved condylar plate.It was discovered as broken due to unknown reasons.The surgeon decided to proceed with a total knee revision.The plate was broken through the non-locking portion of the fifth (5th) hole in the shaft closest to the distal end.The patient had an implant of plate and unknown screws on an unknown date.The screws and plate fragments were removed successfully and easily without additional intervention.Procedure was successfully completed with no surgical delay.Procedure had no adverse effect to the patient.Concomitant device: unknown screws (part#unknown, lot#unknown, quantity, unknown).This report is for one (1) 4.5mm va-lcp curved condylar plate/10 hole/230mm/right.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/10 HOLE/230MM/RIGHT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8239535
Report Number2939274-2019-55791
Device Sequence Number1593796
Product Code JDP
UDI-Device Identifier10886982042811
UDI-Public(01)10886982042811
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.410
Device Catalogue Number02.124.410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight57